Open Access
2015 A Fixed Point Theorem for Left Amenable Semi-Topological Semi Groups
F. Naderi
Author Affiliations +
J. Phys. Math. 6(2): 1-2 (2015). DOI: 10.4172/2090-0902.1000138


In this note, we extend and improve the corresponding result of Takahashi. Explanation of DeMarr’s theorem is further generalized for some semi groups of non-expansive self-maps on K by the following considerations which are explained in the paper. The application of Zorn’s lemma and its application are explained. An application of Zorn’s lemma shows that there exists a minimal non-empty compact convex and S-invariant subset.


Download Citation

F. Naderi. "A Fixed Point Theorem for Left Amenable Semi-Topological Semi Groups." J. Phys. Math. 6 (2) 1 - 2, 2015.


Published: 2015
First available in Project Euclid: 31 August 2017

Digital Object Identifier: 10.4172/2090-0902.1000138

Keywords: Amenable , left reversible , non-expansive mappings , semi-topological semi groups

Rights: Copyright © 2015 Ashdin Publishing (2009-2013) / OMICS International (2014-2016)

Vol.6 • No. 2 • 2015
Back to Top